RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1995, Volume 102, Number 2, Pages 163–182 (Mi tmf1257)  

This article is cited in 5 scientific papers (total in 5 papers)

Scattering problem for the differential operator $\partial_x\partial_y+1+a(x,y)\partial_y+ b(x,y)$

T. I. Garagash, A. K. Pogrebkov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: Scattering problem for two-dimensional Klein–Gordon equation with nonconstant coefficients is considered in the framework of the resolvent approach. Jost and retarded/advanced solutions and spectral data are introduced and their properties are presented. Inverse scattering problem is formulated.

Full text: PDF file (1847 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1995, 102:2, 117–132

Bibliographic databases:

Document Type: Article
Received: 24.10.1994

Citation: T. I. Garagash, A. K. Pogrebkov, “Scattering problem for the differential operator $\partial_x\partial_y+1+a(x,y)\partial_y+ b(x,y)$”, TMF, 102:2 (1995), 163–182; Theoret. and Math. Phys., 102:2 (1995), 117–132

Citation in format AMSBIB
\Bibitem{GarPog95}
\by T.~I.~Garagash, A.~K.~Pogrebkov
\paper Scattering problem for the differential operator $\partial_x\partial_y+1+a(x,y)\partial_y+
b(x,y)$
\jour TMF
\yr 1995
\vol 102
\issue 2
\pages 163--182
\mathnet{http://mi.mathnet.ru/tmf1257}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1350267}
\zmath{https://zbmath.org/?q=an:0856.35096}
\transl
\jour Theoret. and Math. Phys.
\yr 1995
\vol 102
\issue 2
\pages 117--132
\crossref{https://doi.org/10.1007/BF01040392}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995RQ88800001}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1257
  • http://mi.mathnet.ru/eng/tmf/v102/i2/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Theoret. and Math. Phys., 99:2 (1994), 583–587  mathnet  crossref  mathscinet  zmath  isi
    2. A. K. Pogrebkov, T. I. Garagash, “On a solution of the Cauchy problem for the Boiti–Leon–Pempinelli equation”, Theoret. and Math. Phys., 109:2 (1996), 1369–1378  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. Boiti, M, “Towards an inverse scattering theory for non-decaying potentials of the heat equation”, Inverse Problems, 17:4 (2001), 937  crossref  mathscinet  zmath  adsnasa  isi
    4. A. K. Pogrebkov, “Commutator identities on associative algebras and the integrability of nonlinear evolution equations”, Theoret. and Math. Phys., 154:3 (2008), 405–417  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    5. Pogrebkov A., “Hirota Difference Equation and Darboux System: Mutual Symmetry”, Symmetry-Basel, 11:3 (2019), 436  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:202
    Full text:54
    References:21
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019